# SDR 07FDEA01217

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 69216492
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT BATTERY TRAY AFT EDGE IS CORRODED.  REMOVED, FABRICATED AND ACP HEAT TREAT PROCESS FOR 2024-T4, CONDITION FOR TRAY.  REF BAC DWG 69-21649 REV C AND BAC5602 REV (AF) 28 AUG 01 AND BAC 5946 REV (AA) 9 JUL 01.  IDENTIFIED TRAY AS FX-69-21649-1.  W/O 11841-1000-0004 AND REINSTALLED REF SRM 51-30-02 PG 13.
